# SDR SWAA096073

- Difficulty date: September 22, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 77,351 hours, 72,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND AFT GALLEY EMERGENCY EXIT SIGN INOP.  RELAMPED PER MM.
